# SDR DALA2014101905639

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 28,123 hours, 18,412 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HYDRAUIC TROUBLESHOOTING IN THE TAIL CONE AREA, MAINTENANCE NOTICED THE TAIL CONE RELEASE CABLE MISROUTED AND RUBBING ON STRUCTURE.  REROUTED CABLES IAW AMM 53-52-01, FIG'S 503 AND 504.  LOCK CABLE AND PULL CABLE HAD NO TURNBUCKLES BROKEN OR TENSIONS DISTURBED.
